# SDR DL757092014

- Difficulty date: December 14, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 61,237 hours, 28,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1380 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1380 AT STR 6L LIGHTNING STRIKE REPAIR REF ERA 478736-14 NRC 203 CUT OUT DAMAGE C/W BHEC AND HFEC TREATED AREA IAW PS 900-2-4-1 NR 2 PAINTED IAW PS 900-3-6 NR 3  WEIGHED PARTS FOR ENGINEERING INSTALLED CONICAL WASHERS INSTALLED DOUBLER WET WITH BMS5-95 APPLIED CORROSION INHIBITING COMPOUND IAW PS 900-2 NR 4 ID REPAIR IAW PS 900-5-1 NR4.
